# SDR CA131021010

- Difficulty date: September 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Contaminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT APPLIED THE EMERGENCY PROCEDURES DUE TO SMOKE IN THE CABIN.  THE ON GROUND INVESTIGATION FOUND OIL IN THE P2.5 BLEED VALVE.  THE ENGINE WILL BE REPLACED.
